# SDR CA990318035

- Difficulty date: February 25, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Lyc AEIO360A1B6
- System (JASC): 7414 · Magneto/Distributor
- Part: Condenser
- Part number: M3984
- Condition: Failed
- Location: Magneto
- Part time: 606 hours
- Component: Slick, 4353
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN) DURING A PRE-FLIGHT MAGNETO CHECK, THE RIGHT HAND MAGNETO WAS FOUND LIVE WITH THE MAG SWITCH SELECTED OFF.  INSPECTION FOUND THE CONDENSER WOULD CREATE AN OPEN CIRCUIT WHEN SLIGHT PRESSURE APPLIED TO THE TERMINAL WIRE ATTACHMENT. THE MAGNETO WAS REPLACED, CHECKED SERVICEABLE ,AND THE AIRCRAFT RETURNED TO SERVICE.
